# SDR 20010406CW006

- Difficulty date: February 19, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494713
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 25,607 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AND BROKEN AT THE BEARING MOUNT LUG.  OVERSTRESSED, FATIGUE, AND OR POSSIBLE FLAW IN HOUSING DESIGN.
